MathSciNet Relay Station
MathSciNet bibliographic data
MR2077332 90C70 (68T20 90C34)
León, Teresa; Vercher, Enriqueta Solving a class of fuzzy linear programs by using semi-infinite programming techniques. Fuzzy Sets and Systems 146 (2004), no. 2, 235–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement